# SDR UIEA2022042800422

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747
- Aircraft serial: 29255
- Aircraft time: 94,642 hours, 16,669 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION DAMAGE ON INNER SIDE OF FUSELAGE SKIN BETWEEN STA 1920 AND 1740 AT S-42R AND S-45R( 1) REMOVE CORROSION DAMAGE PARTS IAW SRM 51-40-02 REV 94. 2) RECORD THIS REPAIR DOUBLER IS CONFIGURATION 1 REFER TO EO NO 4453B088 PART 2 STEP 4&5 AND PAGE 19 OF 27 REV 9. 3) REPAI THE DAMAGE IAW EI NO T2022A53M-1064 REV 2 AND SRM 53-00-01-2R-1 FIGURE 201 DETAIL 1 REV 94. 4) JOB COMPLETED AND CONDITION CHECK NORMAL )
